# SDR HEEA082593

- Difficulty date: December 9, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- Aircraft time: 12,026 hours
- System (JASC): 7100 · Powerplant System
- Part: Blower
- Part number: 6038T59P02
- Part serial: SUSJ1038
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWER ASSY PARTICLE SEPERATOR LIGHT CAME ON.  FOUND SHAFT SHEARED. TO BE SENT TO VENDOR FOR REPAIR.
